MAUDE Adverse Event Report: CHEMENCE MEDICAL INC EXOFIN MICRO SM; TOPICAL SKIN ADHESIVE

CHEMENCE MEDICAL INC EXOFIN MICRO SM; TOPICAL SKIN ADHESIVE
Model Number M1206
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Burning Sensation (4540); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no additional information obtained at the time of this report.We will continue to monitor and trend this event type to determine if action is needed.
 
Event or Problem Description
The complainant reported that multiple surgeons have noted that exofin takes significantly longer to polymerize compared to dermabond.They have also noticed an increase in patient complaints of itching, burning, and local irritation at incision sites, along with several suspected allergic type reactions necessitating office and ed visits.

Brand Name
EXOFIN MICRO SM
Common Device Name
TOPICAL SKIN ADHESIVE
Manufacturer (Section D)
CHEMENCE MEDICAL INC
200 technology drive
alpharetta GA 30005
Manufacturer Contact
jamica brown
1121 alderman dr
alpharetta, GA 30005
6786890760
MDR Report Key24861905
Report Number3010034760-2026-00006
Device Sequence Number9367638
Product Code MPN
UDI-Device Identifier40854137001151
UDI-Public0140854137001151
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM1206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown